# SDR UPS04M42939

- Difficulty date: May 29, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT HORIZ STAB NR 23 BARREL NUT HOLE FOUND CORROSION ON BOTTOM BEARING AND S/W SURFACE.  CORROSION AT S/W SURFACE B/N HOLE NR 23 LT REMOVED AND REAMED TO 1.067 INCH AND BLEND TO 0.065 INCH FOUND OUT LIMIT IAW EO MD11-5510-19409-G.  FAB REPAIR SLEEVE BUSHING IAW MD11-5510-19409-G.  PR1422B2 SEALANT APPLIED AT B/N HOL E NR 23 LT IAW EN:  1182-04.  REPAIR SLEEVE BUSHING INSTALLED AT B/N HOLE NR 23 LT IAW EN 1182-04 AND EO MD115510-19409-G WITHIN LIMIT,SATIS.
